Jump to content

Search the Community

Showing results for tags 'lustral'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hey everybody, for the third time within a year (and the second time since the middle of june this year) I experienced severe effects from a (low) dose of sertraline on my stomach and it feels like this time I done fucked up. Since three weeks after that last (12,5mg) dose of sertralin (stopped the taking immediately) I'm having a burning sensation as well as a hollow pain in my stomach (not the colon or small intestine), an inability to normally digest just eaten food resulting in burping up stomach content and the feeling of a balloon trapped below the last rib on the left. In addition to that, since the beginning of week 3, I have a nearly constant urge to burp (air), but the inability to do so for most of the time, which drives me crazy! The urge gets more present if I swallow a little sth, be it water or food, and (and thats curious) when I get up, meaning my chest is in a vertical position. I know these conditions since the last time I took a sertraline pill on an empty stomach only (yeah I'm dumb for taking it just with water), but it went away after 2 weeks. Now we are in week 4. Also I had learned sth from the previous mistake and took the pill after food recently - apparently it wasnt enough...or too soon after the meal; cause here we are. To clear things up: I stopped the medication right after the first incident in mid june (was on 50mg sertralin for like 6 weeks until this date) and only wanted to cushion some withdrawal symptoms with the latest low dose in early july and then this happened. In hindsight, I should have sticked with those symptoms instead of losing 6kg in 3 weeks as a 70kg male and all the mean stuff above. I know there are several reports about heartburn etc. but can someone actually explain what's in the sertraline that effects the stomach the moment it's in it (literally felt the balloon getting infalted at that moment) - shouldnt be the active ingredient itself (since it gets absorbed later in the gut) but some other ingredients!? Does it make a difference if I break the pill in pieces? And why the hell does it say "take with or without food" in the leaflet? Does any of you had similar experiences with sertraline (zoloft)? Did it make a difference for you to take it with food, or experienced some of you the same even if they had a meal before (would bring some inner peace to me). I think I have a severe chemical-toxical induced gastritis, probalby getting chronic atm. I'm on 40mg of esomeprazol since last week, no difference since. Would you up the dose? Swallowing the endoscope tomorrow, curious and anxious at the same time about the probable certainty 😕 Thanks much for reading through this and even more gratitude for replying! PS: please forgive eventual mistakes as i am no native speaker! Michael.
  2. I'm 51yr old gay guy and lived with depression, low self-esteem, anxiety since childhood. It took me till I was 43 to finally 'break' and open up to my then partner, my GP, my friends and family. I was initially prescribed Fluoxetine, but this was changed to Sertraline. I have been taking sertraline since then, at 200mg daily since about 2011. In 2013, my partner and I separated after 17yrs together, I lost my job and home. I haven't worked since. I have been in my own housing association home since Nov 2015. Even at the maximum dose of sertraline, I have continued to suffer anxiety and panic attacks. I have been prescribed Propanolol to ease this, at a dose of 160mg slow-release for a period. At the moment I take 40mg up to 3 times daily. I have been frustrated by the amount of side effect symptoms that I attribute to the sertraline use: exhaustion, lack of emotions, sexual dysfunction, sleep disturbance, teeth grinding and jaw pain, appetite disruption, haemorrhoids. Most of all is my overwhelming feeling that I am being dehumanised, no longer able to function, have a relationship, make friends, have a job... Just want to be me again. In consultation with my GP I started a tapering off of sertraline last Sept. I couldn't cope with the crippling anxiety and fatigue of withdrawal and I went back to the 200mg dose. I started tapering again in may this year. I reduced by 25mg at 2week intervals and managed to get down to 100mg daily in 6weeks. I found the process manageable up till reaching 100mg when anxiety was worsening. But I kept on that dose till mid Sept when depression was worsening along with the anxiety. I saw this as a major warning that I wasn't managing. I've been taking 150mg for the last 4days and coping. With the dark winter days returning I am resigned at the moment to postpone reducing sertraline until the spring. Meantime I found this forum and feel it will be helpful to connect with people in similar situations.
  3. nityananda

    nityananda: Zoloft

    Link to above quote: james-heaney-article-on-what-to-expect-in-restatement Hello LexAnger, I'm considering myself to go up with a dose, because of my withdrawal symptoms I'm suffering for 4 months now, since my last taper. I was waiting to stabilize but seems I feel worse with every day. Maybe my anxiety mimicall that pains and shaking and spasms.. I'm confused. I feel stuck. I was on Zoloft 50 mg for 12 years, beside xanax. I started to taper Zoloft february, last year.. This year in april was my last taper and I'm on 8mg since then and feeling awful. Why do you think its not good to go up with dose ? Someone else its so very welcome to answer also. Thank you.
  4. jd83

    jd83: Zoloft

    I have been on zoloft for 12 years. I have been on 50 mg. then 8 years ago was upped to 100 mg. I have decided to taper off and 1 month ago I cut my 100 mg. down to 50 mg. I did this before reading about the 10 percent taper. I had some mild irritability at week 2 and horrible heartburn for several days but otherwise I feel fine. It's been a month and I am wondering about my next taper. Since I made such a big taper, should I just stay at this dose for several months before I do a 10 percent taper or should I go ahead and do the 10 percent taper every 6 weeks or so? Thanks!
×